# SDR DL72S954298

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 6 SLAT, NR 12 RIB WAS CRACKED.  STOP DRILLED NR 12 RIB AND REPAIRED CRACK PER M/M 57-54-0 FIG 814.
